Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.452 SNIP: 0.68 CiteScore™: 1.18

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v4.i5-6.10
pages 545-558

Asymptotic Approximation of the Solution to the Robin Problem in a Thick Multistructure

C. D'Apice
Department of Information Engineering and Applied Mathematics University of Salerno, via Ponte Don Melillo, 84084 Fisciano (SA), Italia
U. De Maio
Department of Applied Mathematics "R. Caccioppoli", Federico II University of Naples, Complesso Monte S. Angelo - Edificio "T", Via Cintia, 80126 Naples, Italy
Taras A. Mel'nik
Faculty of Mathematics & Mechanics, Taras Shevchenko University of Kyiv, Volodymyrska str. 64, 01033 Kyiv, Ukraine

Краткое описание

We consider a mixed boundary value problem for the Poisson equation in a thick multistructure Ωε, which is the union of a domain Ω0 and a large number N of ε-periodically situated thin rings with variable thickness of order ε = O(N−1). The Robin conditions are given on the lateral boundaries of the thin rings. The leading terms of the asymptotic expansion for the solution are constructed and the corresponding estimates in the Sobolev space H1ε) are proved (as ε 0) with minimal conditions for the right-hand side.


Articles with similar content:

Transformation of Two-Dimensional Stationary Equations of Magnetic Hydrodynamics in Arbitrary Orthogonal Coordinate System to Physical Variables. Jet Streams
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Yuriy P. Ladikov-Roev
Development of Boundary Layers in Transient Buoyant Convection about a Vertical Plate in a Porous Medium
Journal of Porous Media, Vol.7, 2004, issue 4
Jae Min Hyun, Sung Jin Kim, K. H. Kim
On arresting the Complex Growth Rates in Magnetohydrodynamic Triply Diffusive Convection
International Journal of Fluid Mechanics Research, Vol.42, 2015, issue 5
Renu Bala, Jyoti Prakash, Kanu Vaid
ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko
Stability Properties of a Boundary Layer Flow Past a Continuously Moving Wall in a Streaming Flow
International Journal of Fluid Mechanics Research, Vol.33, 2006, issue 5
Eunice W. Mureithi